Buchwalter-Schmets theorems and linear topologiesReport as inadecuate

Buchwalter-Schmets theorems and linear topologies - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 22 1999, Issue 1, Pages 13-16

Departamento de Matemática Aplicada, Universidad Politécnica, de Valencia, Valencia E-46022, Spain

Received 28 January 1997

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper, we obtain Buchwalter-Schmets theorems in the realmof Lefschetz linearly topologized spaces.

Author: L. M. Sánchez Ruiz and J. R. Ferrer

Source: https://www.hindawi.com/


Related documents